pt 34 yr old having allergies like face and lower trunk part.. he is facing this problem past 6 month .. now a days he can't open his eyes properly because of this.. and some lacration comes out his eyes.. suggest..

2 Likes

LikeAnswersShare

Dr. Harsha Here visual shows dryness and scaly pigmentation indicates STEROID REACTION with over use of different creams and exposure of SUN together will produce this picture. TREATMENT: 1) Stop all topical creams temporarily. 2) Tab Fexofenadine 180 mg daily night. 3) Cap vit E and glutathione daily morning. 4) Avoid sun exposure as much as possible. If necessary, Apply sunscreen lotion before exposure to SUN. 5) Moisturiser with aloevera Night time after 3 days .

Thnx for your valuable suggestions... Dr
1

View 2 other replies

Phytophoto Dermatitis The patient is allergic to dust and other air borne allergens. Even sunlight aggravates the problem Recurrence should be explained to the patient Topical Tacrolimus (.1%), moisturising cream Oral Steroids if Itching is severe ( short course) Oral antihistamines

Short course of Oral Steroids r very useful; if others parameters r okay; Moisturex Soft Cream+ Elovera; topical Steroids like Dosetil for 5-7days. Atarax 25 at HS

i agree Dr. Rajaram

Photo dermatitis dd Steven Johnson syndrome

Airborne contact dermatitis

Dermatitis due to sun exposure and prolonged use of steroid based ointments.

? Photo Dermatitis.

LSc with sec

Load more answers